# SDR 2007UALA01355

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 47,568 hours, 9,073 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP ON SEAT 2E LOOSE.  SECURED STRIP ON SEAT.  NO DEFECTS NOTED.
